MAUDE Adverse Event Report: STRYKER SPINE-US 9.5X100 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 9.5X100 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 4826195100
Medical Device Problem Codes Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
It was reported that a xia 3 blocker migrated from a xia serrato polyaxial screw at s2 approximately 1 year post-operatively.It is not known at this time if revision surgery has been scheduled or performed.This report captures the screw.
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device history records were reviewed for this lot, no relevant manufacturing issues were identified.Complaint history records were reviewed for this catalog number, no adverse trends were identified.Initial report states that the left s2 screw set screw popped out [migrated] post-op.No images, x-rays, or products were received.As it is the job of the set screw to hold the screw in place and there are no alleged deficiencies with the screw, this device did not contribute to the event.Report #3005525032-2022-00012 has been filed to capture the set screw.
 
Event or Problem Description

Brand Name
9.5X100 POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
SZ   2300
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14470886
Report Number3005525032-2022-00013
Device Sequence Number4722706
Product Code NKB
UDI-Device Identifier07613327351750
UDI-Public07613327351750
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4826195100
Device Catalogue Number4826195100
Device Lot NumberB75438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight85 KG